# SDR ORJA97161

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST THREE FLOOR TRACK EMERGENCY LIGHTS INOP.  RE-SPLICED WIRE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
